MathSciNet Relay Station
MathSciNet bibliographic data
MR1949864 (2003i:11085) 11G30 (11D41 14G25)
Poulakis, Dimitrios Affine curves with infinitely many integral points. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1357–1359 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement